Strange Colors on Paxil

“…my brain started freaking out inside over colors .”

 

Hi I would like to share my own experience with Paxil as it has been unlike any other I have heard of. I was given Paxil for what my family doctor thought I was suffering from a anxiety disorder. I took Paxil for a period of two weeks when I noticed that it was severely changing thought patterns and decided to abruptly quit. I was not warned of any serious problems with stopping the medication and suffered a breakdown three days later. I contacted the doctor who gave me the Paxil and was told to start the medication again. The symptoms I suffered from stopping seemed to vanish within a few days, but then after staying with the medication for a period of almost 3 months or better was when I was struck all of the sudden one day with the most bizarre thing that I never have heard or dreamed of could happen.

I awoke okay and went to work on a project that day when in a split second my brain started freaking out inside over colors and I am talking about colors that actually exist like the paint job on your car for example. Not only was my brain going bizarre over colors but also started firing thoughts through over them and crashing out emotionally and mentally. At the end of the week I was totally devastated. I could not hardly look at any single object in my house without my brain producing these same symptoms over and over.

I realized that Paxil was probably to blame since these sort of things just do not happen. I threw the medicine away at the end of that week and called the doctor who gave it to me. I was told that it could not be the Paxil and was treated like a nut case.

I went on to suffer horribly for a month when I seemed to get somewhat better. Although I never quite recovered. I felt as if I was getting better each day but the problem continued to exist slightly. After a period of 6 months I had my brain totally relapse again and produce identical symptoms all over again. It now has been 2 years since this has happened, and I am still not free of these symptoms.

What Paxil did to me is a mystery. I have never heard of the brain going screwed up over colors like this when there is no reason for it. I truly hope that no one else ever has to live with something like this. And to this day no doctor even knows what has happened. Nor have I ever found anyone who has suffered anything similar to what I have.

If anyone had experienced such a thing I have never heard of it, as maybe they are not around to tell of it. But one thing is for certain, and that is that an SSRI can do things that no one has heard of.

Randy Shine
ratzo22@hotmail.com

 

12/17/2001

This is Survivor Story number 34.
Total number of stories in current database is 34

391 total views, 2 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply